# SDR DALA2015020100965

- Difficulty date: January 30, 2015
- Submitted: February 8, 2015
- Operation: Air carrier
- Aircraft: N191DN
- Make and model: Boeing 767332
- Aircraft serial: 28448
- Aircraft time: 82,702 hours, 11,848 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Nicked
- Location: Bs 842
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOORBEAM UPPER TEE FOUND NICKED AT BS 842 AND RBL 33.  FLOORBEAM REPLACED IAW SRM 53-00-51.
